# SDR DALA2014081804687

- Difficulty date: August 17, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE,  FOUND OTBD BUTTE DOOR ON LT INBD FLAP CRACKED.   DAMAGE WAS REMOVED IAW SRM 57-01, FIG 5 DOUBLERS AND FILLER WERE FABRICATED IAW SRM 57-01, FIG 5 AND DWG 5936802, REV D. REPAIR PARTS WERE TREATED AND PAINTED IAW SRM 51-10-3 PAR 14 AND 21. REPAIR PARTS WERE  INTALLED IAW  SRM 51-30-2.
